Finite-Dimensional Nonlocal Reductions of the Inverse Korteweg–de Vries Dynamical System

Authors

  • O. V. Vorobyova
  • N. N. Pritula

Abstract

We study finite-dimensional Moser-type reductions for the inverse nonlinear Korteweg–de Vries dynamical system and the Liouville integrability of these reductions in quadratures.

Published

25.02.2004

Issue

Section

Research articles

How to Cite

Vorobyova, O. V., and N. N. Pritula. “Finite-Dimensional Nonlocal Reductions of the Inverse Korteweg–de Vries Dynamical System”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 2, Feb. 2004, pp. 160-8, https://umj.imath.kiev.ua/index.php/umj/article/view/3740.